Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A relation between Hochschild homology
and cohomology for Gorenstein rings


Author: Michel van den Bergh
Journal: Proc. Amer. Math. Soc. 126 (1998), 1345-1348
MSC (1991): Primary 16E40
Erratum: Proc. Amer. Math. Soc. 130 (2002), 2809-2810.
MathSciNet review: 1443171
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let ``$HH$'' stand for Hochschild (co)homology. In this note we show that for many rings $A$ there exists $d\in {\mathbb N}$ such that for an arbitrary $A$-bimodule $N$ we have $HH^i(N)=HH_{d-i}(N) $. Such a result may be viewed as an analog of Poincaré duality.

Combining this equality with a computation of Soergel allows one to compute the Hochschild homology of a regular minimal primitive quotient of an enveloping algebra of a semisimple Lie algebra, answering a question of Polo.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16E40

Retrieve articles in all journals with MSC (1991): 16E40


Additional Information

Michel van den Bergh
Affiliation: Departement WNI, Limburgs Universitair Centrum, Universitaire Campus, Building D, 3590 Diepenbeek, Belgium
Email: vdbergh@luc.ac.be

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04210-5
PII: S 0002-9939(98)04210-5
Keywords: Hochschild homology, Gorenstein rings
Received by editor(s): November 5, 1996
Additional Notes: The author is a senior researcher at the NFWO
Communicated by: Lance W. Small
Article copyright: © Copyright 1998 American Mathematical Society